MathSciNet Relay Station
MathSciNet bibliographic data
MR1825268 (2002k:53079) 53C25 (53C80 58J60)
Anderson, Michael T. $L\sp 2$ curvature and volume renormalization of AHE metrics on 4-manifolds. Math. Res. Lett. 8 (2001), no. 1-2, 171–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement